A unified framework of opening and closure operators with respect to arbitrary fuzzy relations

U. Bodenhofer. A unified framework of opening and closure operators with respect to arbitrary fuzzy relations. Soft Computing, volume 7, number 4, pages 220-227, 2, 2003.

Autoren
  • Ulrich Bodenhofer
TypArtikel
JournalSoft Computing
Nummer4
Band7
Noteinvited
ISSN1432-7643
Monat2
Jahr2003
Seiten220-227
Abstract This paper is devoted to a general concept of openness and closedness with respect to arbitrary fuzzy relations - along with appropriate opening and closure operators. It is shown that the proposed framework unifies existing concepts, in particular, the one for fuzzy preorderings as well as the triangular norm-based approach to fuzzy mathematical morphology.